Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 4 (1999), Issue 4, Pages 209-229

A Riesz representation theorem for cone-valued functions

Department of Mathematics, Universiti Brunei Darussalam, Gadong BE 1410, Brunei Darussalam

Received 29 November 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Walter Roth, “A Riesz representation theorem for cone-valued functions,” Abstract and Applied Analysis, vol. 4, no. 4, pp. 209-229, 1999. doi:10.1155/S1085337599000160